Alert archive / New Mexico / Wind Advisories in 2024
Wind Advisory 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 16, 2024, 1:20 PM MST for 12 counties in New Mexico. It took effect at Jan 17, 2024, 8:00 AM MST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2024, 1:20 PM MST (20:20 UTC)
- In effect from
- Jan 17, 2024, 8:00 AM MST
- Expired
- Jan 18, 2024, 4:00 PM MST
- In force
- 32 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Colfax County, NM, Guadalupe County, NM, Mora County, NM, Quay County, NM, Rio Arriba County, NM, San Miguel County, NM, Sandoval County, NM, Santa Fe County, NM, Taos County, NM, Torrance County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 120 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1460 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 255 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
810 WWUS75 KABQ 162020 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 120 PM MST Tue Jan 16 2024 NMZ223-170300- /O.NEW.KABQ.WI.Y.0006.240116T2020Z-240117T0300Z/ /O.NEW.KABQ.WI.Y.0007.240117T1500Z-240118T0700Z/ Central Highlands- 120 PM MST Tue Jan 16 2024 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO MIDNIGHT MST WEDNESDAY NIGHT... * WHAT...For the first and second Wind Advisory, west winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Central Highlands. * WHEN...For the first Wind Advisory, until 8 PM MST this evening. For the second Wind Advisory, from 8 AM Wednesday to midnight MST Wednesday Night. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ212>215-221-229-233-170300- /O.NEW.KABQ.WI.Y.0007.240117T1500Z-240118T0700Z/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains Including Edgewood- Northeast Highlands-Guadalupe County- 120 PM MST Tue Jan 16 2024 ...WIND ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO MIDNIGHT MST WEDNESDAY NIGHT... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Sangre de Cristo Mountains, Sandia and Manzano Mountains including Edgewood, Glorieta Mesa Including Glorieta Pass, Northeast Highlands, and Guadalupe County. * WHEN...From 8 AM Wednesday to midnight MST Wednesday Night. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways, including I-25 from Glorieta Pass to Las Vegas. * ADDITIONAL DETAILS...Localized areas of blowing snow may reduce visibility across the high peaks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 34
6 follow-up statements
097 WWUS75 KABQ 170243 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 743 PM MST Tue Jan 16 2024 NMZ223-171200- /O.EXP.KABQ.WI.Y.0006.000000T0000Z-240117T0300Z/ /O.CON.KABQ.WI.Y.0007.240117T1500Z-240118T0700Z/ Central Highlands- 743 PM MST Tue Jan 16 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO MIDNIGHT MST WEDNESDAY NIGHT... ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Central Highlands. * WHEN...From 8 AM Wednesday to midnight MST Wednesday Night. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ212>215-221-229-233-171200- /O.CON.KABQ.WI.Y.0007.240117T1500Z-240118T0700Z/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains Including Edgewood- Northeast Highlands-Guadalupe County- 743 PM MST Tue Jan 16 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO MIDNIGHT MST WEDNESDAY NIGHT... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Sangre de Cristo Mountains, Sandia and Manzano Mountains including Edgewood, Glorieta Mesa Including Glorieta Pass, Northeast Highlands, and Guadalupe County. * WHEN...From 8 AM Wednesday to midnight MST Wednesday Night. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways, including I-25 from Glorieta Pass to Las Vegas. * ADDITIONAL DETAILS...Localized areas of blowing snow may reduce visibility across the high peaks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
880 WWUS75 KABQ 170930 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 230 AM MST Wed Jan 17 2024 NMZ232-234-180200- /O.EXB.KABQ.WI.Y.0007.240117T1800Z-240118T0200Z/ Eastern San Miguel County-Quay County- 230 AM MST Wed Jan 17 2024 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Quay County and Eastern San Miguel County. * WHEN...From 11 AM this morning to 7 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ212>215-221-223-229-233-180200- /O.CON.KABQ.WI.Y.0007.240117T1500Z-240118T0700Z/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains Including Edgewood- Central Highlands-Northeast Highlands-Guadalupe County- 230 AM MST Wed Jan 17 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT MST TONIGHT... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Sangre de Cristo Mountains, Sandia and Manzano Mountains including Edgewood, Glorieta Mesa Including Glorieta Pass, Central Highlands, Northeast Highlands, and Guadalupe County. * WHEN...From 8 AM this morning to midnight MST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 53
687 WWUS75 KABQ 172056 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 156 PM MST Wed Jan 17 2024 NMZ212>215-221-223-233-180215- /O.EXT.KABQ.WI.Y.0007.000000T0000Z-240118T2300Z/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains Including Edgewood- Central Highlands-Guadalupe County- 156 PM MST Wed Jan 17 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM MST THURSDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Sangre de Cristo Mountains, Sandia and Manzano Mountains including Edgewood, Glorieta Mesa Including Glorieta Pass, Central Highlands, and Guadalupe County. * WHEN...Until 4 PM MST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways including portions of I-25. * ADDITIONAL DETAILS...Localized areas of blowing snow may reduce visibility across the high peaks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ229-180215- /O.CON.KABQ.WI.Y.0007.000000T0000Z-240118T0700Z/ Northeast Highlands- 156 PM MST Wed Jan 17 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MST TONIGHT... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Northeast Highlands. * WHEN...Until midnight MST tonight. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways including along portions of I-25. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ232-234-180200- /O.CON.KABQ.WI.Y.0007.000000T0000Z-240118T0200Z/ Eastern San Miguel County-Quay County- 156 PM MST Wed Jan 17 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Quay County and Eastern San Miguel County. * WHEN...Until 7 PM MST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on north to south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 34
823 WWUS75 KABQ 180227 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 727 PM MST Wed Jan 17 2024 NMZ229-180330- /O.CAN.KABQ.WI.Y.0007.000000T0000Z-240118T0700Z/ Northeast Highlands- 727 PM MST Wed Jan 17 2024 ...WIND ADVISORY IS CANCELLED... Wind speeds have fallen below advisory levels, therefore the Wind Advisory has been cancelled. A few breezes may persist into the evening. $$ NMZ232-234-180330- /O.EXP.KABQ.WI.Y.0007.000000T0000Z-240118T0200Z/ Eastern San Miguel County-Quay County- 727 PM MST Wed Jan 17 2024 ...WIND ADVISORY HAS EXPIRED... Winds will continue to decrease through the evening, therefore the Wind Advisory will be allowed to expire. $$ NMZ212>215-221-223-233-181100- /O.CON.KABQ.WI.Y.0007.000000T0000Z-240118T2300Z/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains Including Edgewood- Central Highlands-Guadalupe County- 727 PM MST Wed Jan 17 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THURSDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Sangre de Cristo Mountains, Sandia and Manzano Mountains including Edgewood, Glorieta Mesa Including Glorieta Pass, Central Highlands, and Guadalupe County. * WHEN...Until 4 PM MST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways including portions of I-25. * ADDITIONAL DETAILS...Localized areas of blowing snow may reduce visibility across the high peaks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 12
030 WWUS75 KABQ 181127 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 427 AM MST Thu Jan 18 2024 NMZ212>215-221-223-233-182300- /O.CON.KABQ.WI.Y.0007.000000T0000Z-240118T2300Z/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains Including Edgewood- Central Highlands-Guadalupe County- 427 AM MST Thu Jan 18 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... * WHAT...For the first and second Wind Advisory, west winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Sangre de Cristo Mountains, Sandia and Manzano Mountains including Edgewood, Glorieta Mesa Including Glorieta Pass, Central Highlands, and Guadalupe County. * WHEN...Until 4 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways including portions of I-25. * ADDITIONAL DETAILS...Localized areas of blowing snow may reduce visibility across the high peaks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 11
651 WWUS75 KABQ 182232 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 332 PM MST Thu Jan 18 2024 NMZ212>215-221-223-233-182345- /O.EXP.KABQ.WI.Y.0007.000000T0000Z-240118T2300Z/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains Including Edgewood- Central Highlands-Guadalupe County- 332 PM MST Thu Jan 18 2024 ...WIND ADVISORY WILL EXPIRE AT 4 PM MST THIS AFTERNOON... Winds will continue to decrease through the evening, therefore the Wind Advisory will be allowed to expire. $$ 34
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 16, 10:36 AM MST, 2 hours 44 minutes earlier.
Area forecast discussion, Jan 16, 10:36 AM MST, 2 hours 44 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1036 AM MST Tue Jan 16 2024 ...New AVIATION... .SYNOPSIS... Issued at 229 AM MST Tue Jan 16 2024 Dangerously cold wind chills across eastern NM this morning will give way to warmer temperatures this afternoon. Winds will become westerly and force the arctic air even farther east on Wednesday. Strong west winds will continue along the northern and central high terrain where gusts of 35 to 50 mph are possible. A few snow showers are also possible across the northern and western high terrain Wednesday. More tranquil weather is expected Thursday but gusty winds will continue in the high terrain. Another backdoor cold front will move into eastern NM Thursday night. Wind chills will fall to near zero again across eastern NM on Friday morning. Warmer air then returns over the weekend with increasing chances for rain and high terrain snow showers across northwest NM. && .SHORT TERM... (Today through Wednesday) Issued at 229 AM MST Tue Jan 16 2024 Earlier on, had to add the NE Highlands to the Wind Chill Advisory, as several consecutive obs from KLVS indicated values of around - 20F, despite the southerly wind. Winds have come around to northerly at ABQ Sunport as shallow Arctic airmass has worked its way around the Sandia Mountains. Otherwise, ongoing Wind Chill products appear to be on target through scheduled expiration at 8AM MST. In the larger picture, NW flow at upper levels backs off some today, but still remains fairly robust. Consensus of short-term guidance begins pushing Arctic airmass (at least the core) back toward the east by around mid-day today, with surface high center near DFW around 18Z. The grip of the very cold air will be slow to loosen. Portions of Union County may finally rise above freezing later today, though official forecast high temp at Clayton of 29F would still be around 20 degrees below climo. Westerly wind component currently lodged west of the central mountain chain is forecast to overspread/mix down over much of the area east of the mountains by this afternoon. ABQ and Santa Fe metro areas should be close to seasonal norms. A seasonally chilly night is in store for tonight, though a far cry from recent nights for the NE Plains. Min temps for areas east of the central mountain chain are forecast to be 15 to 25F warmer than tonight's lows. Warming trend continues in earnest for Wednesday, as a weak short-wave trough in the quasi-zonal flow aloft approaches NW New Mexico in the afternoon. Induced modest lee-side troughing enhances the warming over the eastern plains, with widespread 50s F and even low 60s near KROW. The aforementioned shortwave will also tighten the gradient, with westerly winds reaching 35-50KT at H7. Wind Advisories may be needed for the east slopes of the central mountains, as well as portions of the eastern plains (though less confidence here). Models have also been trending a little higher with moisture advecting in ahead of the shortwave trough. As such, went above NBM PoP guidance and introduced mentionable (though still isolated) precip for NW mountains and adjacent highlands for Wed afternoon. Current thinking is for a light mix of rain and snow showers. QPF is very low, however, so no accumulation is anticipated. && .LONG TERM... (Wednesday night through Monday) Issued at 229 AM MST Tue Jan 16 2024 Strong west/northwest winds will continue along the central mt chain Wednesday night as a 50-60kt mid level speed max shifts slowly east over the area. NAM12 cross sections thru the Sangre de Cristo Mts show a favorable mt wave pattern thru Thursday morning which will allow for lcl gusts btwn 35 and 45 kt. Any wind highlights that are in place for Wednesday may need extension thru early Thursday along the east slopes of the Sangre de Cristo Mts. West winds will spread across eastern NM as well Wednesday night and Thursday which will keep temps much warmer than recent days. The exception may be far northeast NM where the next backdoor cold front is poised to enter the area after midnight Wednesday. This boundary then washes out quickly Thursday with little impact to temps across the east. A 1050mb surface high center over the northern Rockies then builds quickly south thru the Great Plains Thursday night and Friday. A reinforcing blast of cold air will surge southwest into eastern NM Thursday night and Friday. This airmass is not expected to be as cold as what is currently in place over the plains. However it will still be cold enough with blustery northeast winds to support wind chills near zero Friday morning over eastern NM. This airmass may briefly spill into the RGV Friday morning with light to perhaps moderate gap winds possible. An entirely new weather pattern is expected to develop Saturday and Sunday as a series of moist upper level shortwaves approach from the eastern Pacific. The first wave is expected to bring valley rain and high terrain snow showers across the northwest Sunday and widespread clouds to the rest of the region. This active pattern may continue thru much of next week. && .AVIATION... (18Z TAFS) Issued at 1028 AM MST Tue Jan 16 2024 VFR conditions will prevail for the next 24 hours. Arctic airmass across eastern NM will be modified somewhat this afternoon as westerly downslope winds persist. With some snow melt possible today across northern and western NM, it's not out of the question that localized areas could see some fog and/or low clouds overnight, but confidence is too low on location to insert into any TAF attm. Otherwise, winds will pick up on Wednesday as a shortwave crosses northern NM. Gusts between 30 and 45 kts will be common along and just east of the Central Mountain Chain. The shortwave may also bring some light precipitation to northwest NM late Wed aftn/eve. && .FIRE WEATHER... Issued at 229 AM MST Tue Jan 16 2024 No critical fire weather are expected for the next 7 days. Abrupt warming on Wed may cause RH to fall to 15-20% in SW Chaves and eastern Lincoln counties. Breezy 20-ft. winds at around 15mph from the west are also expected, but these will be fairly localized and fuel conditions are not receptive. A weak shortwave trough brings isolated rain/snow showers over the NW half of the area on Wed, but amounts will be paltry, at best. Wetting precip is not expected until perhaps the Sunday-next Tuesday period, as a more active weather pattern shapes up. Fair to good ventilation rates over the south-central mountains today improve to good-very good, mainly south of I-40, on Wed, with increased westerly flow. Ventilation becomes generally poor again Fri-Sun with some improvement over the eastern plains by Monday. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 37 17 41 21 / 0 0 20 10 Dulce........................... 37 3 42 13 / 0 0 20 20 Cuba............................ 36 15 42 22 / 0 0 20 20 Gallup.......................... 42 14 44 19 / 0 0 20 10 El Morro........................ 41 17 45 23 / 0 0 20 10 Grants.......................... 45 16 49 24 / 0 0 20 5 Quemado......................... 45 20 51 25 / 0 0 10 5 Magdalena....................... 49 27 54 32 / 0 0 0 5 Datil........................... 45 25 51 29 / 0 0 0 5 Reserve......................... 56 19 57 22 / 0 0 0 5 Glenwood........................ 59 32 59 35 / 0 0 0 0 Chama........................... 34 6 39 14 / 0 0 20 20 Los Alamos...................... 37 20 41 27 / 0 0 5 10 Pecos........................... 40 23 44 28 / 0 0 5 5 Cerro/Questa.................... 35 17 41 22 / 0 0 0 10 Red River....................... 32 11 39 15 / 0 0 0 10 Angel Fire...................... 29 4 36 14 / 0 0 0 10 Taos............................ 33 7 39 16 / 0 0 0 10 Mora............................ 40 19 49 26 / 0 0 0 5 Espanola........................ 45 16 45 24 / 0 0 0 5 Santa Fe........................ 37 21 40 25 / 0 0 0 10 Santa Fe Airport................ 40 18 42 27 / 0 0 0 5 Albuquerque Foothills........... 45 26 49 30 / 0 0 5 5 Albuquerque Heights............. 47 26 50 31 / 0 0 5 5 Albuquerque Valley.............. 49 23 52 28 / 0 0 5 0 Albuquerque West Mesa........... 47 24 49 30 / 0 0 5 0 Belen........................... 50 20 54 27 / 0 0 5 0 Bernalillo...................... 47 24 49 30 / 0 0 5 5 Bosque Farms.................... 49 20 53 26 / 0 0 5 0 Corrales........................ 48 24 50 30 / 0 0 5 5 Los Lunas....................... 50 21 53 27 / 0 0 5 0 Placitas........................ 42 25 46 30 / 0 0 5 5 Rio Rancho...................... 47 24 49 30 / 0 0 5 0 Socorro......................... 54 26 58 33 / 0 0 0 0 Sandia Park/Cedar Crest......... 37 24 42 29 / 0 0 5 10 Tijeras......................... 41 24 44 30 / 0 0 5 10 Edgewood........................ 42 21 46 29 / 0 0 0 5 Moriarty/Estancia............... 43 15 49 27 / 0 0 0 5 Clines Corners.................. 39 19 44 27 / 0 0 0 5 Mountainair..................... 43 24 48 30 / 0 0 5 10 Gran Quivira.................... 45 23 49 30 / 0 0 0 5 Carrizozo....................... 47 27 54 34 / 0 0 0 0 Ruidoso......................... 48 29 52 35 / 0 0 0 5 Capulin......................... 34 14 46 17 / 0 0 0 5 Raton........................... 34 11 50 19 / 0 0 0 0 Springer........................ 34 8 52 19 / 0 0 0 0 Las Vegas....................... 40 19 51 27 / 0 0 0 5 Clayton......................... 29 15 51 20 / 0 0 0 0 Roy............................. 32 14 53 23 / 0 0 0 0 Conchas......................... 34 16 56 25 / 0 0 0 0 Santa Rosa...................... 41 26 55 33 / 0 0 0 0 Tucumcari....................... 32 17 59 25 / 0 0 0 0 Clovis.......................... 35 19 60 32 / 0 0 0 0 Portales........................ 38 19 61 33 / 0 0 0 0 Fort Sumner..................... 36 17 62 33 / 0 0 0 0 Roswell......................... 39 17 64 35 / 0 0 0 0 Picacho......................... 52 27 64 38 / 0 0 0 0 Elk............................. 56 27 64 36 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...53 LONG TERM....42 AVIATION...34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 1:20 PM MST | Wind Advisory | ABQ | San Miguel, Santa Fe, Torrance | 7 hr |
Nearby
Wind Advisories in New Mexico, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.